# SDR 99FDEA00171

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480B13
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-105 - CAPT AIRSPEED, ALTIMETER AND VSI INSTR MALFUNCTION AFT T/O.  REMOVED AND REPLACED NR 1 CADC AS PER MM 34-12-011-4, SYS OK FOR SERVICE.
